Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Gaussian Quadrature Formulas for the Integration of Oscillating Functions by Robert Piessens

Reviewed Work: Gaussian Quadrature Formulas for the Integration of Oscillating Functions by Robert Piessens
Review by: E. I.
Mathematics of Computation
Vol. 24, No. 110 (Apr., 1970), pp. 478-479+s53-s55
DOI: 10.2307/2004498
Stable URL: http://www.jstor.org/stable/2004498
Page Count: 5
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
478
    478
  • Thumbnail: Page 
479
    479
  • Thumbnail: Page 
s53
    s53
  • Thumbnail: Page 
s54
    s54
  • Thumbnail: Page 
s55
    s55